American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A24) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Noopur Pathak, Cristóbal Rojas and Stephen G. Simpson. Schnorr randomness and the Lebesgue differentiation theorem. Proc. Amer. Math. Soc. 142 (2014) 335-349.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Matkowski. Power means generated by some mean-value theorems. Proc. Amer. Math. Soc. 139 (2011) 3601-3610. MR 2813390.
Abstract, references, and article information   
View Article: PDF

[3] Bernd Kirchheim and Paul F.X. Müller. A rough differentiable function. Proc. Amer. Math. Soc. 136 (2008) 3875-3881. MR 2425727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] H. Fejzic, C. Freiling and D. Rinne. A mean value theorem for generalized Riemann derivatives. Proc. Amer. Math. Soc. 136 (2008) 569-576. MR 2358497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hajrudin Fejzic. Infinite approximate Peano derivatives. Proc. Amer. Math. Soc. 131 (2003) 2527-2536. MR 1974651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Kolár. Porous sets that are Haar null, and nowhere approximately differentiable functions. Proc. Amer. Math. Soc. 129 (2001) 1403-1408. MR 1814166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joël Benoist. The size of the Dini subdifferential. Proc. Amer. Math. Soc. 129 (2001) 525-530. MR 1707505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. Aversa and D. Preiss. Lusin's theorem for derivatives with respect to a continuous function. Proc. Amer. Math. Soc. 127 (1999) 3229-3235. MR 1636926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jack B. Brown, Udayan B. Darji and Eric P. Larsen. Nowhere monotone functions and functions of nonmonotonic type. Proc. Amer. Math. Soc. 127 (1999) 173-182. MR 1469402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hajrudin Fejzic and Dan Rinne. Peano path derivatives. Proc. Amer. Math. Soc. 125 (1997) 2651-2656. MR 1396976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Zajícek. On preponderant differentiability of typical continuous functions. Proc. Amer. Math. Soc. 124 (1996) 789-798. MR 1291796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Udayan B. Darji. Limits of differentiable functions. Proc. Amer. Math. Soc. 124 (1996) 129-134. MR 1285985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. Preiss and M. Tartaglia. On characterizing derivatives . Proc. Amer. Math. Soc. 123 (1995) 2417-2420. MR 1246535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Udayan B. Darji, Michael J. Evans and Richard J. O’Malley. Condition $\mathcal{B}$ and Baire $1$ generalized derivatives . Proc. Amer. Math. Soc. 123 (1995) 1727-1736. MR 1254835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Aleksander Maliszewski. Characteristic functions and products of bounded derivatives . Proc. Amer. Math. Soc. 123 (1995) 2203-2211. MR 1246531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shushang Fu. $\lambda$-power integrals on the Cantor type sets . Proc. Amer. Math. Soc. 123 (1995) 2731-2737. MR 1257105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Udayan B. Darji, Michael J. Evans and Richard J. O’Malley. Universally first return continuous functions . Proc. Amer. Math. Soc. 123 (1995) 2677-2685. MR 1233966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. M. Ash, J. Cohen, C. Freiling, L. Gluck, E. Rieders and G. Wang. Characterizations and generalizations of continuity . Proc. Amer. Math. Soc. 121 (1994) 833-842. MR 1203978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hajrudin Fejzić. Decomposition of Peano derivatives . Proc. Amer. Math. Soc. 119 (1993) 599-609. MR 1155596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Udayan B. Darji. Symmetric behavior in functions . Proc. Amer. Math. Soc. 119 (1993) 915-923. MR 1172958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. M. Fink. Crinkled functions and intersections with polynomials . Proc. Amer. Math. Soc. 118 (1993) 797-799. MR 1132411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard J. O’Malley. First return path derivatives . Proc. Amer. Math. Soc. 116 (1992) 73-77. MR 1097349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cornel Leinenkugel. A Daniell-Stone approach to the general Denjoy integral . Proc. Amer. Math. Soc. 114 (1992) 39-52. MR 1031669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan Mařík and Clifford E. Weil. Sums of powers of derivatives . Proc. Amer. Math. Soc. 112 (1991) 807-817. MR 1042268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jack B. Brown. Differentiable restrictions of real functions . Proc. Amer. Math. Soc. 108 (1990) 391-398. MR 987607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Marshall Ash. Erratum: ``A new proof of uniqueness for multiple trigonometric series'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 107} (1989), no.\ 2, 409--410; MR0984780 (90c:42016)] . Proc. Amer. Math. Soc. 108 (1990) MR 1027826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Marshall Ash. A new proof of uniqueness for multiple trigonometric series . Proc. Amer. Math. Soc. 107 (1989) 409-410. MR 984780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kazuaki Kitahara. On Tchebysheff systems . Proc. Amer. Math. Soc. 105 (1989) 412-418. MR 943794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. Freiling and D. Rinne. A symmetric density property: monotonicity and the approximate symmetric derivative . Proc. Amer. Math. Soc. 104 (1988) 1098-1102. MR 936773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2